# SDR AALA202510311280

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 65,166 hours, 40,040 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strap
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EMERGENCY ESCAPE PIN STRAP BROKEN. REPLACED STRAP FOR THE FLIGHT DECK DOOR PIN PER AMM 52-51-11.
